# SDR DALA2023072606058

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 690, CORROSION ON SUPPORT FITTINGS 3 (EA) OF AFT LAVATORY ON STA 1638 LBL 24, LBL 45 AND RBL 45 AT PAX CABIN. CORRECTIVE ACTION: SUPPORT FITTINGS (3 EA) OF AFT LAVATORY ON STA 1638 LBL 24, LBL 45 AND RBL 45 WERE REPLACED PER B757-200, SRM 51-40-02-0G, PAR.4. (LP 2883144)
